# SDR SIMA20120918002

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 34,741 hours, 29,296 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Defective
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4086 WHILE DESCENDING INTO ORD THE CREW NOTICED A WET SOCK ODOR.  THE ODOR WAS ONLY NOTICED IN THE COCKPIT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE 0 CARBON SEAL ON THE LEFT ENGINE IAW RR MM 72-25-25.  NO MORE "WET SOCK SMELL" NOTICED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
